Top answers from doctors based on your search:
Disclaimer

trimethoprim medication

A 28-year-old male asked:
Dr. Michael Dansie
15 years experience Family Medicine
Antibiotic: Treats or prevents infections. This medicine is a "sulfa drug" (sulfonamide).
2
2 thanks
Dr. Larry Lutwick
48 years experience Infectious Disease
This antimicrobial: Is a fixed combination of two medications, trimethoprim and sulfamethoxazole which act in different points in the Folic Acid cycle to inhibit the grow ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 56-year-old male asked:
Dr. Satish Bhadriraju
22 years experience Internal Medicine
Yes: Other supportive measures include stool softeners, antipyretics, bed rest. Important to make sure there is no abscess or any other complication. Uro ... Read More
1
1 thank
A 35-year-old member asked:
Dr. Thomas Knecht
A Verified Doctor answered
A US doctor answered Learn more
No prob: Hi. Should be no problem whatsoever.
A 44-year-old male asked:
Dr. Liesa Harte
28 years experience Family Medicine
Drug Reaction: It sounds like you may have had an allergic reaction to the medication. Is it getting any better? You should report your symptoms to the prescriber ... Read More
2
2 comments
1
1 thank
A 21-year-old female asked:
Dr. John Ouderkirk
24 years experience Infectious Disease
Anaphylaxis: Most likely Right away.
1
1 thank
A 19-year-old female asked:
Dr. Claude Parola
39 years experience Internal Medicine
Trimethoprim: this is an antibiotic , may the doctor suspected a urinary tract infection
A 80-year-old female asked:
Dr. Latonya Brown-Puryear
21 years experience Pulmonary Critical Care
Cough: If cough is not better and/ or you are not able to tolerate the antibiotic for the recommended treatment course then make a follow up appt!
A 38-year-old member asked:
Dr. Luis Villaplana
34 years experience Internal Medicine
Benefits vs Risks: That's what it is all about with any medication.
A 26-year-old female asked:
Dr. Ed Friedlander
43 years experience Pathology
Yes: You should not take an antibiotic as sole therapy for acne in any case, or any antibiotic for a long time. Your best move would be to stop this and co ... Read More
1
1 comment
1
1 thank
A member asked:
Dr. Scott Diede
A Verified Doctor answered
A US doctor answered Learn more
Stop: I would be concerned that the rash is an allergic reaction to the bactrim (sulfamethoxazole and trimethoprim). Call the provider who prescribed the Ba ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month